# SDR AALA20091012DEN01

- Difficulty date: October 12, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 71,203 hours, 31,599 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: BBB3642
- Part serial: 182143
- Condition: Low Pressure
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

INFLIGHT ORD TO SFO.  CREW OXYGEN BOTTLE PRESSURE DROPPED TO ZERO DURING FLIGHT.  FLIGHT DIVERTED TO DEN DUE TO PART AVAILABILITY.  LANDED DEN WITHOUT INCIDENT.  REPLACED CREW OXYGEN BOTTLE.  NO LEAKS NOTED.
